Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diabetic. Having spinning symptoms. On medicines, insulin. Solution?

My mother feels everything is turning round and round even whilst sitting at home. Today her diabetes test was done which was more than 300. Currently she takes 50 mg Reclide. Request you to advise why she feel like that since last 2 days. Family doctor has already given her injection and has also asked us to give insulin twice a day.
Asked On : Sun, 3 Mar 2013
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your mother is feeling giddy because her blood sugar raised above 300, and it should immediately get it to normal. That is why doctor asked you to give insulin, other wise the vital organs like brain, will not have enough of glucose for maintenance of health of those organs , and that is the reason for the reeling sensation.
What is missing is whether she is using insulin from the begening, or now only doctor advised to give insulin. If she is getting it from the begening, the dose should be increased and supervision is a must how is the blood sugar reading. If the reading is still high, dose is to be increased, and observed, if sugar goes below 100, it is dangerous so a close follow up is necessory.
If after getting the sugar to normal, also if there is reeling sensation, other causes like middle ear infection or brain changes may be considered.
Wishing for a quick recovery and thanks for calling.
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Dhiraj Bhattad's  Response
She is having uncontrolled sugar for which she has been rightly prescribed insulin by your doctor. The feeling of spinning is vertigo. It can be because of swelling of labrynth(small part of ear which controls balance). She can take tablet Vertin 16mg three times a day for 3 to 5 days for it
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor